MathSciNet Relay Station
MathSciNet bibliographic data
MR2086637 60B99 (54E35)
Vershik, A. M. Random metric spaces and universality. (Russian) Uspekhi Mat. Nauk 59 (2004), no. 2(356), 65--104; translation in Russian Math. Surveys 59 (2004), no. 2, 259–295
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement